# SDR A6WA201543066

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED AT PREVIOUS REPAIR ANGLE.  R & R CRACKED PAX DOOR AFT DRAG ANGLE WITH NEW SERVICEABLE ANGLE PN 601R31772-5S IAW SRM 51-42-13 & 51-42-06.
